MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO FOR HIP,90°STR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTRLASSO FOR HIP,90°STR; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTRLASSO FOR HIP,90°STR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 06/30/2023, it was reported by a sales representative via sems that an ar-4068-90h sutur1220246-2023-07349 elasso broke.This occurred during a case, the fragments were retrieved.The case was completed.There was no additional information provided, additional information has been requested.
 
Event or Problem Description
07/12/2023, received response with additional information: what type of case did this occur in? - hip scope.How did the device break? - wire lasso broke while surgeon was pulling it through joint.How was the case completed? - used the same product with a new lot number.Was there any effect on the patient? - no.
 
Additional Manufacturer Narrative
Additional info: b5 event updated.H6 updated.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
SUTRLASSO FOR HIP,90°STR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17417408
Report Number1220246-2023-07349
Device Sequence Number9025350
Product Code LXH
UDI-Device Identifier00888867031524
UDI-Public00888867031524
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO FOR HIP,90°STR
Device Catalogue NumberAR-4068-90H
Device Lot Number0044101306
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer06/30/2023
01/16/2025
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date02/20/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown